MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC SIZE 6/17MM; TIBIAL INSERT FIXED

MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC SIZE 6/17MM; TIBIAL INSERT FIXED
Model Number 02.07.0617SCF
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/25/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 20-oct-2020.Lot 156523: (b)(4) items manufactured and released on 23-nov-2015.Expiration date: 25-oct-2020.No anomalies found related to the problem to date, (b)(4) items of the same lot have been already sold without any other similar reported event since 2016.
 
Event or Problem Description
The patient came in due to signs of infection 24 days after primary surgery, the pathogen is unknown.The surgeon performed a washout and poly-swap and the surgery was completed successfully.

Brand Name
GMK-REVISION FIXED TIBIAL INSERT SC SIZE 6/17MM
Common Device Name
TIBIAL INSERT FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10710631
Report Number3005180920-2020-00737
Device Sequence Number17070975
Product Code JWH
UDI-Device Identifier07630030819155
UDI-Public07630030819155
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/25/2020
Device Model Number02.07.0617SCF
Device Catalogue Number02.07.0617SCF
Device Lot Number156523
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2020
Initial Report FDA Received Date10/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;